# SDR DALA2016072705616

- Difficulty date: July 26, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 39,981 hours, 23,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW CUTOUT CRACKED.  REPLACED IAW DWG 591365.
